Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 91, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Dec 5, 2016, 9:12 AM CST. It took effect at Dec 5, 2016, 6:00 PM CST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Dec 5, 2016, 9:12 AM CST (15:12 UTC)
- In effect from
- Dec 5, 2016, 6:00 PM CST
- Expired
- Dec 9, 2016, 6:00 AM CST
- In force
- 4 days
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
130 WHUS73 KMKX 051512 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 912 AM CST MON DEC 5 2016 ...BRISK SOUTH WINDS FOLLOWED BY BRISK WEST WINDS... .LOW PRESSURE TRACKING NORTH THROUGH MINNESOTA COMBINED WITH HIGH PRESSURE TO THE EAST WILL BRING BRISK SOUTHERLY WINDS TO THE NEARSHORE WATERS TONIGHT. THOSE WINDS WILL GUST ABOVE SMALL CRAFT ADVISORY LEVELS NORTH OF PORT WASHINGTON. THERE WILL BE A LULL IN THE WINDS FOR A TIME ON TUESDAY AS A TROUGH OF LOW PRESSURE AND COLD FRONT SWEEP THROUGH. WINDS WILL SHIFT TO THE WEST BY ABOUT MID AFTERNOON ON TUESDAY IN THE WAKE OF THE PASSING FRONT. THEN HIGH PRESSURE BUILDS INTO THE AREA...RESULTING IN A TIGHTENING PRESSURE GRADIENT AND INCREASING WEST WINDS. THOSE STRONG WEST WINDS COULD PERSIST THROUGH THURSDAY NIGHT AND AFFECT MOST OF THE NEARSHORE WATERSBY THEN. FOR NOW...THE ADVISORY WILL JUST GO THROUGH WEDNESDAY FOR AREAS NORTH OF PORT WASHINGTON. LMZ643-052315- /O.NEW.KMKX.SC.Y.0091.161206T0000Z-161208T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- 912 AM CST MON DEC 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST WEDNESDAY. * WINDS: SOUTH WINDS INCREASING TO 15 TO 25 KNOTS BY THIS EVENING. WINDS WILL DIMINISH FOR A TIME ON TUESDAY...THEN SHIFT TO THE WEST AND INCREASE UP TO 30 KNOTS BY TUESDAY EVENING. * WAVES: INCREASING TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
15 follow-up statements
734 WHUS73 KMKX 052113 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 313 PM CST MON DEC 5 2016 ...BRISK SOUTH WINDS FOLLOWED BY BRISK WEST WINDS... .LOW PRESSURE TRACKING NORTH THROUGH MINNESOTA COMBINED WITH HIGH PRESSURE TO THE EAST WILL BRING BRISK SOUTHERLY WINDS TO THE NEARSHORE WATERS TONIGHT. THOSE WINDS WILL GUST ABOVE SMALL CRAFT ADVISORY LEVELS NORTH OF PORT WASHINGTON. THERE WILL BE A LULL IN THE WINDS FOR A TIME ON TUESDAY AS A TROUGH OF LOW PRESSURE AND COLD FRONT SWEEP THROUGH. WINDS WILL SHIFT TO THE WEST BY ABOUT MID AFTERNOON ON TUESDAY IN THE WAKE OF THE PASSING FRONT. THE AREA OF LOW PRESSURE WILL MOVE NORTH OF THE REGION INCREASING WEST WINDS. THOSE STRONG WEST WINDS COULD PERSIST THROUGH THURSDAY NIGHT AND WILL AFFECT MOST OF THE NEARSHORE WATERS. FOR NOW...THE ADVISORY WILL JUST GO THROUGH WEDNESDAY FOR AREAS NORTH OF PORT WASHINGTON. LMZ643-060515- /O.CON.KMKX.SC.Y.0091.161206T0000Z-161208T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- 313 PM CST MON DEC 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM CST THIS EVENING UNTIL 6 PM CST WEDNESDAY... * WINDS: SOUTH WINDS INCREASING TO 15 TO 25 KNOTS BY THIS EVENING. WINDS WILL DIMINISH FOR A TIME ON TUESDAY...THEN SHIFT TO THE WEST AND INCREASE UP TO 30 KNOTS BY TUESDAY EVENING. * WAVES: INCREASING TO 3 TO 4 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
497 WHUS73 KMKX 060245 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 845 PM CST MON DEC 5 2016 ...BRISK SOUTH WINDS FOLLOWED BY BRISK WEST WINDS... .LOW PRESSURE OVER NORTHWEST MINNESOTA COMBINED WITH HIGH PRESSURE TO THE EAST WILL BRING BRISK SOUTHERLY WINDS TO THE NEARSHORE WATERS TONIGHT. THOSE WINDS WILL GUST ABOVE SMALL CRAFT ADVISORY LEVELS NORTH OF PORT WASHINGTON. THERE WILL BE A LULL IN THE WINDS FOR A TIME ON TUESDAY AS A TROUGH OF LOW PRESSURE AND COLD FRONT SWEEP THROUGH. WINDS WILL SHIFT TO THE WEST BY ABOUT MID AFTERNOON ON TUESDAY IN THE WAKE OF THE PASSING FRONT. THE AREA OF LOW PRESSURE WILL MOVE NORTH OF LAKE SUPERIOR WITH INCREASING WEST WINDS. THOSE STRONG WEST WINDS COULD PERSIST THROUGH THURSDAY NIGHT AND WILL AFFECT MOST OF THE NEARSHORE WATERS. FOR NOW...THE ADVISORY WILL JUST GO THROUGH WEDNESDAY FOR AREAS NORTH OF PORT WASHINGTON. LMZ643-061045- /O.CON.KMKX.SC.Y.0091.000000T0000Z-161208T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- 845 PM CST MON DEC 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WINDS: SOUTH WINDS INCREASING TO 15 TO 25 KNOTS TONIGHT. WINDS WILL DIMINISH FOR A TIME ON TUESDAY...THEN SHIFT TO THE WEST AND INCREASE UP TO 30 KNOTS BY TUESDAY EVENING. * WAVES: INCREASING TO 3 TO 4 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
859 WHUS73 KMKX 060940 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 340 AM CST TUE DEC 6 2016 ...BRISK WEST WINDS THIS AFTERNOON INTO WEDNESDAY... .A STRONG COLD FRONT WILL MOVE ACROSS EASTERN WISCONSIN AND LAKE MICHIGAN THIS AFTERNOON. BRISK WESTERLY WINDS WILL DEVELOP AND CONTINUE INTO WEDNESDAY. LMZ644>646-061745- /O.EXB.KMKX.SC.Y.0091.161206T2100Z-161207T1600Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 340 AM CST TUE DEC 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 AM CST WEDNESDAY. * WINDS: SOUTH WINDS SHIFTING TO WEST 15 TO 20 KNOTS DURING THE AFTERNOON AND CONTINUING INTO WEDNESDAY. WIND GUSTS UP TO 30 KNOTS. * WAVES: 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-061745- /O.CON.KMKX.SC.Y.0091.000000T0000Z-161208T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- 340 AM CST TUE DEC 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WINDS: SOUTH WINDS SHIFTING TO WEST 15 TO 20 KNOTS DURING THE AFTERNOON AND CONTINUING INTO WEDNESDAY. WIND GUSTS UP TO 30 KNOTS. * WAVES: 3 TO 4 FEET THIS MORNING THEN BECOMING 1 TO 3 FEET THIS AFTERNOON AND INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MG
663 WHUS73 KMKX 061516 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 916 AM CST TUE DEC 6 2016 ...BRISK WEST WINDS THIS AFTERNOON INTO WEDNESDAY... .A STRONG COLD FRONT WILL MOVE ACROSS EASTERN WISCONSIN AND LAKE MICHIGAN THIS AFTERNOON. BRISK WESTERLY WINDS WILL DEVELOP AND CONTINUE INTO WEDNESDAY. LMZ643-062330- /O.CON.KMKX.SC.Y.0091.000000T0000Z-161208T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- 916 AM CST TUE DEC 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WINDS: SOUTH WINDS SHIFTING TO WEST 15 TO 20 KNOTS DURING THE AFTERNOON AND CONTINUING INTO WEDNESDAY. WIND GUSTS UP TO 30 KNOTS. * WAVES: 3 TO 4 FEET THIS MORNING THEN BECOMING 1 TO 3 FEET THIS AFTERNOON AND INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-062330- /O.CON.KMKX.SC.Y.0091.161206T2100Z-161207T1600Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 916 AM CST TUE DEC 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 AM CST WEDNESDAY... * WINDS: SOUTH WINDS SHIFTING TO WEST 15 TO 20 KNOTS DURING THE AFTERNOON AND CONTINUING INTO WEDNESDAY. WIND GUSTS UP TO 30 KNOTS. * WAVES: 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HALBACH WWW.WEATHER.GOV/MKX
564 WHUS73 KMKX 062130 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 PM CST TUE DEC 6 2016 ...GUSTY WEST WINDS THROUGH WEDNESDAY AFTERNOON... .WINDS HAVE SHIFTED TO THE WEST AND WILL BE GUSTY TONIGHT THROUGH TOMORROW AFTERNOON. PEAK GUSTS OF 30 KNOTS ARE POSSIBLE GOING THROUGH TOMORROW. LMZ643-070530- /O.CON.KMKX.SC.Y.0091.000000T0000Z-161208T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- 330 PM CST TUE DEC 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WINDS: WEST 15 TO 25 KNOTS THROUGH WEDNESDAY WITH GUSTS UP TO 30 KNOTS. * WAVES: 1 TO 3 BUILDING TO 2 TO 4 FEET OVERNIGHT INTO WEDNESDAY. HIGHER WAVES TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-070530- /O.CON.KMKX.SC.Y.0091.000000T0000Z-161207T1600Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 330 PM CST TUE DEC 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST WEDNESDAY... * WINDS: WEST WINDS 15 TO 25 KNOTS THROUGH WEDNESDAY WITH GUSTS UP TO 30 KNOTS. * WAVES: 1 TO 3 FEET BUILDING TO 2 TO 4 FEET OVERNIGHT INTO WEDNESDAY. HIGHER WAVES TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HALBACH WWW.WEATHER.GOV/MKX
404 WHUS73 KMKX 070248 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 848 PM CST TUE DEC 6 2016 ...BRISK WEST WINDS THROUGH WEDNESDAY AFTERNOON... .LOW PRESSURE NEAR LAKE SUPERIOR WILL CAUSE GUSTY WEST WINDS THROUGH WEDNESDAY AFTERNOON. PEAK GUSTS OF 30 KNOTS ARE POSSIBLE. LMZ643-071100- /O.CON.KMKX.SC.Y.0091.000000T0000Z-161208T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- 848 PM CST TUE DEC 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WINDS: WEST 15 TO 25 KNOTS THROUGH WEDNESDAY WITH GUSTS UP TO 30 KNOTS. * WAVES: 2 TO 4 FEET OVERNIGHT AND 2 TO 3 FEET WEDNESDAY. HIGHER WAVES TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-071100- /O.CON.KMKX.SC.Y.0091.000000T0000Z-161207T1600Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 848 PM CST TUE DEC 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST WEDNESDAY... * WINDS: WEST WINDS 15 TO 25 KNOTS THROUGH WEDNESDAY MORNING WITH GUSTS UP TO 30 KNOTS. * WAVES: 2 TO 4 FEET OVERNIGHT AND 1 TO 3 FEET WEDNESDAY. HIGHER WAVES TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
780 WHUS73 KMKX 070902 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 302 AM CST WED DEC 7 2016 ...BRISK WESTERLY WINDS CONTINUING INTO FRIDAY MORNING... .A LARGE AREA OF LOW PRESSURE WILL MOVE ACROSS SOUTHERN CANADA BUT STILL BRING BRISK WESTERLY WINDS TO LAKE MICHIGAN INTO EARLY FRIDAY MORNING. HIGH WAVES WILL OCCUR TOWARD THE OPEN WATERS. LMZ643>646-071715- /O.EXT.KMKX.SC.Y.0091.000000T0000Z-161209T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 302 AM CST WED DEC 7 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST FRIDAY. * WINDS: WEST TO NORTHWEST WINDS 15 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES: 1 TO 3 FEET BUT HIGHER TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
721 WHUS73 KMKX 071454 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 854 AM CST WED DEC 7 2016 ...BRISK WESTERLY WINDS CONTINUING INTO FRIDAY MORNING... .A LARGE AREA OF LOW PRESSURE WILL MOVE ACROSS SOUTHERN CANADA BUT STILL BRING BRISK WESTERLY WINDS TO LAKE MICHIGAN INTO EARLY FRIDAY MORNING. THE HIGH WAVES WILL OCCUR TOWARD THE OPEN WATERS. LMZ643>646-072300- /O.CON.KMKX.SC.Y.0091.000000T0000Z-161209T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 854 AM CST WED DEC 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WINDS: WEST TO NORTHWEST WINDS 15 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES: 1 TO 4 FEET...HIGHEST WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
862 WHUS73 KMKX 072041 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 241 PM CST WED DEC 7 2016 ...BRISK WESTERLY WINDS CONTINUING INTO FRIDAY MORNING... .A LARGE AREA OF LOW PRESSURE WILL MOVE ACROSS SOUTHERN CANADA BUT STILL BRING BRISK WESTERLY WINDS TO LAKE MICHIGAN INTO EARLY FRIDAY MORNING. THE HIGH WAVES WILL OCCUR TOWARD THE OPEN WATERS. LMZ643>646-080445- /O.CON.KMKX.SC.Y.0091.000000T0000Z-161209T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 241 PM CST WED DEC 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WINDS: WEST TO NORTHWEST WINDS 15 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES: 1 TO 4 FEET...HIGHEST WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
296 WHUS73 KMKX 080244 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 844 PM CST WED DEC 7 2016 ...BRISK WEST WINDS CONTINUING INTO FRIDAY MORNING... .A LARGE AREA OF LOW PRESSURE WILL MOVE ACROSS SOUTHERN CANADA BUT STILL BRING BRISK WESTERLY WINDS TO LAKE MICHIGAN INTO EARLY FRIDAY MORNING. THE HIGH WAVES WILL OCCUR TOWARD THE OPEN WATERS. LMZ643>646-081045- /O.CON.KMKX.SC.Y.0091.000000T0000Z-161209T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 844 PM CST WED DEC 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WINDS: WEST TO NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES: 2 TO 4 FEET...HIGHEST WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
592 WHUS73 KMKX 080900 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 300 AM CST THU DEC 8 2016 ...BRISK WEST WINDS CONTINUING INTO FRIDAY MORNING... .A LARGE AREA OF LOW PRESSURE WILL MOVE ACROSS SOUTHERN CANADA BUT STILL BRING BRISK WESTERLY WINDS TO LAKE MICHIGAN INTO EARLY FRIDAY MORNING. THE HIGH WAVES WILL OCCUR TOWARD THE OPEN WATERS. LMZ643>646-081700- /O.CON.KMKX.SC.Y.0091.000000T0000Z-161209T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 300 AM CST THU DEC 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WINDS: WEST TO NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES: 2 TO 4 FEET...HIGHEST WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
312 WHUS73 KMKX 081510 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 910 AM CST THU DEC 8 2016 ...BRISK WEST WINDS CONTINUING INTO FRIDAY MORNING... .A LARGE AREA OF LOW PRESSURE WILL MOVE ACROSS SOUTHERN CANADA BUT STILL BRING BRISK WESTERLY WINDS TO LAKE MICHIGAN INTO EARLY FRIDAY MORNING. THE HIGH WAVES WILL OCCUR TOWARD THE OPEN WATERS. LMZ643>646-082315- /O.CON.KMKX.SC.Y.0091.000000T0000Z-161209T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 910 AM CST THU DEC 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WINDS: WEST TO NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES: 2 TO 4 FEET...HIGHEST WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
197 WHUS73 KMKX 082039 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 239 PM CST THU DEC 8 2016 ...BRISK WEST WINDS CONTINUING INTO FRIDAY MORNING... .A LARGE AREA OF LOW PRESSURE WILL MOVE ACROSS SOUTHERN CANADA BUT STILL BRING BRISK WESTERLY WINDS TO LAKE MICHIGAN INTO EARLY FRIDAY MORNING. THE HIGH WAVES WILL OCCUR TOWARD THE OPEN WATERS. LMZ643>646-090445- /O.CON.KMKX.SC.Y.0091.000000T0000Z-161209T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 239 PM CST THU DEC 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WINDS: WEST TO NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES: 2 TO 4 FEET...HIGHEST WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
546 WHUS73 KMKX 090251 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 851 PM CST THU DEC 8 2016 ...BRISK WEST TO NORTHWEST WINDS CONTINUING INTO EARLY MORNING... .A LARGE AREA OF LOW PRESSURE OVER SOUTHEAST CANADA WILL STILL BRING BRISK WEST TO NORTHWEST WINDS TO LAKE MICHIGAN INTO EARLY MORNING. THE HIGH WAVES WILL OCCUR TOWARD THE OPEN WATERS. LMZ643>646-091100- /O.CON.KMKX.SC.Y.0091.000000T0000Z-161209T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 851 PM CST THU DEC 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WINDS: WEST TO NORTHWEST WINDS 15 TO 25 KNOTS. * WAVES: 2 TO 4 FEET...HIGHEST WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
845 WHUS73 KMKX 090910 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 310 AM CST FRI DEC 9 2016 ...BRISK WEST TO NORTHWEST WINDS DIMINISHING LATER THIS MORNING... .THE GUSTY WEST TO NORTHWEST WINDS WILL GRADUALLY WEAKEN THROUGHOUT THE MORNING. THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 AM. LMZ643>646-091200- /O.CON.KMKX.SC.Y.0091.000000T0000Z-161209T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 310 AM CST FRI DEC 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * WINDS: WEST TO NORTHWEST WINDS 15 TO 20 KNOTS WITH HIGHER GUSTS BECOMING 10 TO 20 KNOTS AFTER SUNRISE. * WAVES: 2 TO 4 FEET...HIGHEST WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 5, 3:20 AM CST, 5 hours 52 minutes earlier.
Area forecast discussion, Dec 5, 3:20 AM CST, 5 hours 52 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 320 AM CST Mon Dec 5 2016 .TODAY AND TONIGHT...Forecast confidence - Low to Medium. Low clouds blanket southern WI and adjoining areas early this morning and will persist through the morning as high pressure ridge passes by to the south. Areas of fog will affect western CWA this morning as boundary layer winds diminish a bit, however enough mixing and stratus expected to prevent fog from becoming dense for a prolonged period. Currently thinking low clouds should eventually thin later today as low level winds back to the south to southwest and additional drying occurs above 1k feet. Confidence in this happening shaky at this point as fresh snowcover and lingering low level moisture may aid in low clouds persisting. Even if low clouds do dissipate later today, upstream warm air advection ahead northern Plains low pressure will bring mid-high level clouds across WI today and tonight. Therefore, wl not be too optimistic with any clearing and warming temps up significantly today. Northern Plains northward drifting low pressure will drag occluding front into western WI late tonight. Weak frontogenetical forcing along boundary and approaching mid-level trof may generate just enough lift for a patchy light mix of precipitation across the western CWA after midnight tonight. .TUESDAY...Forecast Confidence...Medium The wave will roll through on Tuesday, dragging a cold front through the area by the afternoon. Looks quite dry in the mid levels most places, through soundings keep enough saturation for some low pops in the north. Any light snow that does fall should taper off by the afternoon hours behind the front. Highs will be near normal. .WEDNESDAY THOUGH FRIDAY...Forecast Confidence...High High pressure will slowly move through the region Wed through Fri. It will likely be mainly dry with below normal temps through this period under the influence of the high. Not out of the question to see a few snowflakes as a weak wave rolls through Thursday, but not enough confidence for pops at this time. .SATURDAY AND SUNDAY...Forecast Confidence...Medium Models are in decent agreement in bringing snow chances back to the area Saturday as a wave moves in behind the departing high. Snow amounts look generally on the low end at this point...but certainly a lot of time for details to change. It looks dry Sunday per the ECMWF and Canadian solutions, though the GFS does bring a second wave and a little more light snow. Below normal temps are expected to continue for the weekend. && .AVIATION/12Z TAFS/... Widespread stratus and IFR/MVFR cigs across southern WI and adjoining areas. Stratus field has been partially eroding across eastern IA but redeveloping farther south toward MO border and moving northward. Will hold on to stratus and low cigs for much of the morning and then start to lift cigs and erode stratus later today. Confidence is low on timing and stratus may actually hang on for longer due to strong elevated inversion perhaps trapping clouds and moisture around 1K ft or lower. Mid-high clouds will stream in above stratus during the morning and persist over parts of the area into tonight. Small chance for mixed light precipitation across western area later tonight as frontal boundary approaches. && .MARINE... Lingering tighter pressure gradient in wake of low pressure trof resulted in gusty west winds over the near shore waters overnight. Racine Reef reported west gusts of 20-25 knots 06-07Z but have since subsided to around 15kts. Expect wind gusts to remain below 20 knots as high pressure passes by to the south of Lake Michigan this morning. Winds will back to the south to southeast this afternoon and tonight. Second low pressure area moving through the northern plains tonight will result in increasing low level winds overnight. Steep low level lapse rates due to lingering warm lake surface temperatures may allow gusts to reach Small Craft Advisory levels for a time tonight north of Port Washington, however not enough confidence at this time to pull trigger on advisory. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && TODAY/TONIGHT AND AVIATION/MARINE...MBK Tuesday THROUGH Sunday...DDV
Hazardous weather outlook, Dec 5, 9:09 AM CST, 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 909 AM CST MON DEC 5 2016 WIZ046-047-051-052-056>060-062>072-061515- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 909 AM CST MON DEC 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A DENSE FOG ADVISORY IS IN EFFECT UNTIL NOON CST TODAY FOR IOWA...LAFAYETTE AND GREEN COUNTIES. AREAS OF DENSE FOG ARE EXPECTED IN THESE AREAS...WITH SOME FREEZING FOG POSSIBLY CREATING SLIPPERY SPOTS ON UNTREATED ROADS. AREAS OF FOG AND FREEZING FOG ARE EXPECTED OVER THE REST OF SOUTH CENTRAL WISCONSIN THIS MORNING. THE FOG AND REMAINING SNOW ON UNTREATED ROADS MAY CAUSE SOME SLIPPERY SPOTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER YOUR SNOWFALL REPORTS FROM SUNDAY ARE APPRECIATED. LMZ643>646-061515- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 909 AM CST MON DEC 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT BEGINNING TONIGHT NORTH OF PORT WASHINGTON...FOR INCREASING SOUTH TO SOUTHEAST WINDS AND BUILDING WAVES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE SMALL CRAFT ADVISORY CONTINUES THROUGH WEDNESDAY NORTH OF PORT WASHINGTON...AS SOUTH TO SOUTHEAST WINDS VEER WEST BY TUESDAY AFTERNOON...AND BECOME GUSTY LATER TUESDAY AFTERNOON INTO WEDNESDAY. THE HIGHEST WAVES WILL REMAIN OVER THE OPEN WATERS OF LAKE MICHIGAN. LOW PRESSURE JUST NORTH OF THE GREAT LAKES WILL RESULT IN PERIODS OF SMALL CRAFT ADVISORY LEVEL CONDITIONS FROM WEDNESDAY NIGHT INTO FRIDAY. WOOD WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Dec 5, 6:59 AM CST, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
659 AM CST MON DEC 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 AM SNOW SHEBOYGAN 43.75N 87.72W
12/05/2016 M2.0 INCH SHEBOYGAN WI PUBLIC
STORM TOTAL FROM SUNDAY. 2 INCHES ON GRASS. LESS THAN AN
INCH ON PAVEMENT.
&&
MBKLocal storm report, Dec 5, 7:36 AM CST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
736 AM CST MON DEC 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM SNOW 2 SSE GREENBUSH 43.75N 88.07W
12/05/2016 M2.0 INCH SHEBOYGAN WI CO-OP OBSERVER
&&
MBKThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 5, 8:53 AM CST | Dense Fog Advisory | MKX | Green, Iowa, Lafayette | 3 hr |
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.